Journal of Differential Geometry

A differential complex for Poisson manifolds

Jean-Luc Brylinski

Full-text: Open access

Article information

Source
J. Differential Geom., Volume 28, Number 1 (1988), 93-114.

Dates
First available in Project Euclid: 26 June 2008

Permanent link to this document
https://projecteuclid.org/euclid.jdg/1214442161

Digital Object Identifier
doi:10.4310/jdg/1214442161

Mathematical Reviews number (MathSciNet)
MR950556

Zentralblatt MATH identifier
0634.58029

Subjects
Primary: 58A12: de Rham theory [See also 14Fxx]
Secondary: 16A62 58A10: Differential forms

Citation

Brylinski, Jean-Luc. A differential complex for Poisson manifolds. J. Differential Geom. 28 (1988), no. 1, 93--114. doi:10.4310/jdg/1214442161. https://projecteuclid.org/euclid.jdg/1214442161


Export citation